Search Discussions

Main Content

  • boobahka
    I just started Aubagio March 1, 2019 and am a little freaked out by the hair I am losing already from it.  I feel very very tired and agitated.  It could be MS fatigue, numb and tingling in my hands, nausea, etc.  I have to do a blood test to check my liver in a week, and then six months after.  I was wondering if anyone else is taking this drug and if so what are the symptoms you have if any?
  • frederick86
    I have been taking Aubagio for a couple of years now.  I did lose hair for about 3 months as they talked about.  At least for me, I forgot that the stopping meant that the hair would be coming in from the roots so it took some time to have my hair looks as full.  The liver check is important but white cell levels is also something they check.
  • boobahka
    Thank you for your input, greatly appreciated.  A bit alarming.  Have a good night😊
  • cjtmn
    I’ve been on Aubagio for just over 2 years now, and no new lesions in that time.

    At first I dealt with quite a bit of nausea and gastrointestinal issues. The nausea cleared up quickly (2-3 weeks?), and I learned that the gastro issues were manageable by watching my diet (the fewer processed foods the better!).

    I also noticed increased hair loss for about 3-4 months. Then it just stopped coming out as fast, and now my hair is thicker than it’s been in a long time. I do take Bioton every day, which I think helps.

    The only other thing I can think of is some issues with my feet. I don’t know if it’s MS or Aubagio, but I didn’t have problems prior to this drug (my neuro does not think its Aubagio).

    Hang in there. I hope this drug works well for you!
  • KMB_206
    I’m on Aubagio 14mg, started December 2018, and I’ve had some new tingling and have my hands and feet fall asleep regularly. Neuro said she wants to see me asap. She mentioned this can be an aubagio side effect - like what diabetics experience in extremities. I’m getting new MRIs this month to see what’s up. 
     
  • cjtmn
    Thanks - I just had MRIs and they are stable, so I’m inclined to think it’s the drug. It’s worth it though!!

    i hope your scans come back unchanged. Best wishes for you!!